Biembedding Abelian groups with mates having transversals

Grannell, M. J. and Knor, M. (2012). Biembedding Abelian groups with mates having transversals. Journal of Combinatorial Designs, 20(2) pp. 81–88.

DOI: https://doi.org/10.1002/jcd.20299

Abstract

A certain recursive construction for biembeddings of Latin squares has played a substantial role in generating large numbers of nonisomorphic triangular embeddings of complete graphs. In this paper we prove that, except for the groups $C_2, C_2^2$ and $C_4$, each Latin square formed from the Cayley table of an Abelian group appears in a biembedding in which the second Latin square has a transversal. Such biembeddings may then be freely used as ingredients in the recursive construction.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations